N. Sukumar's Publications

Sorted by DateClassified by Publication TypeClassified by Research Category

Overview and construction of meshfree basis functions: From moving least squares to entropy approximants

N. Sukumar and R. W. Wright. Overview and construction of meshfree basis functions: From moving least squares to entropy approximants. International Journal for Numerical Methods in Engineering, 70(2):181–205, 2007.

Download

[PDF] 

Abstract

(unavailable)

BibTeX

@article{Sukumar:2007:OCM,
	author = "N. Sukumar and R. W. Wright",
	title  = "Overview and construction of meshfree basis functions: From
             moving least squares to entropy approximants",
	journal = IJNME,
  	volume = {70},
  	number = {2},
  	year   = 2007,
   pages  = {181--205},
   bib2html_dl_pdf = "http://dilbert.engr.ucdavis.edu/~suku/maxent/papers/maxentreview2007.pdf",
   bib2html_pubtype = {Journal},
   bib2html_rescat =  {Maximum-Entropy Approximants}
}

Generated by bib2html.pl (written by Patrick Riley ) on Sat Jul 20, 2019 23:36:20